# SDR AALA202401119860

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 41,569 hours, 17,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN LEFT AFT EMERGENCY EXIT SIGN DOES NOT STAY ATTACHED. REMOVE AND REPLACED CABIN AFT EMERGENCY EXIT SIGN ASSEMBLY. PER AMM 33-51-01. OPERATIONAL CHECK GOOD.
